Open problems in CEM: Error-controllable and well-conditioned MoM solutions in computational electromagnetics: Ultimate surface integral-equation formulation

Ergul O. , Yla-Oijala P., Kiminki S. P. , Markkanen J., Jarvenpaa S.

IEEE Antennas and Propagation Magazine, vol.55, no.6, pp.310-331, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 6
  • Publication Date: 2013
  • Doi Number: 10.1109/map.2013.6781749
  • Title of Journal : IEEE Antennas and Propagation Magazine
  • Page Numbers: pp.310-331